# SDR CALA2024112501278

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 104,244 hours, 19,452 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Backup
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL.... RT BACKUP GEN OFF 20KIAS AT REJECT NO EXISTING FAULTS ARE DISPLAYED ON THE MAT, NO PRESSENT LEG FAULT MESSAGES ARE DISPLAYED. STATUS MSG CLEARED. REQUEST MEL. OK TO DEFER BACKUP ELECTRICAL POWER SYSTEM INOP. COMPLIED WITH THE MEL.
